Follow
N Narayanan
Title
Cited by
Cited by
Year
About acyclic edge colourings of planar graphs
A Fiedorowicz, M Hałuszczak, N Narayanan
Information Processing Letters 108 (6), 412-417, 2008
642008
Regularity of powers of bipartite graphs
AV Jayanthan, N Narayanan, S Selvaraja
Journal of Algebraic Combinatorics 47, 17-38, 2018
602018
Acyclic edge colouring of outerplanar graphs
R Muthu, N Narayanan, CR Subramanian
Algorithmic Aspects in Information and Management: Third International …, 2007
542007
Strong chromatic index of 2‐degenerate graphs
GJ Chang, N Narayanan
Journal of Graph Theory 73 (2), 119-126, 2013
432013
Improved bounds on acyclic edge colouring
R Muthu, N Narayanan, CR Subramanian
Discrete Mathematics 307 (23), 3063-3069, 2007
432007
Strongly enhanced visible light photoelectrocatalytic hydrogen evolution reaction in an n-doped MoS 2/TiO 2 (B) heterojunction by selective decoration of platinum nanoparticles …
KK Paul, N Sreekanth, RK Biroju, AJ Pattison, D Escalera-López, A Guha, ...
Journal of Materials Chemistry A 6 (45), 22681-22696, 2018
412018
Optimal acyclic edge colouring of grid like graphs
R Muthu, N Narayanan, CR Subramanian
COCOON 4112, 360-367, 2006
382006
Improved bounds on acyclic edge colouring
R Muthu, N Narayanan, CR Subramanian
Electronic notes in discrete mathematics 19, 171-177, 2005
282005
Regularity of binomial edge ideals of certain block graphs
AV Jayanthan, N Narayanan, BV Raghavendra Rao
Proceedings-Mathematical Sciences 129, 1-10, 2019
262019
Tropical dominating sets in vertex-coloured graphs
JAA d'Auriac, C Bujtás, A El Maftouhi, M Karpinski, Y Manoussakis, ...
Journal of Discrete Algorithms 48, 27-41, 2018
162018
Total coloring-A survey
J Geetha, N Narayanan, K Somasundaram
arXiv preprint arXiv:1812.05833, 1812
121812
Axiomatic characterization of the interval function of a block graph
K Balakrishnan, M Changat, AK Lakshmikuttyamma, J Mathew, ...
Discrete Mathematics 338 (6), 885-894, 2015
112015
Oriented colouring of some graph products
N Aravind, N Narayanan, C Subramanian
Discussiones Mathematicae Graph Theory 31 (4), 675-686, 2011
102011
Some graph classes satisfying acyclic edge colouring conjecture
R Muthu, N Narayanan, CR Subramanian
Submitted, 2010
82010
Exact square coloring of subcubic planar graphs
F Foucaud, H Hocquard, S Mishra, N Narayanan, R Naserasr, E Sopena, ...
Discrete Applied Mathematics 293, 74-89, 2021
72021
An upper bound for the regularity of binomial edge ideals of trees
AV Jayanthan, N Narayanan, BV Rao
arXiv preprint arXiv:1808.06374, 2018
62018
On k-intersection edge colourings
R Muthu, N Narayanan, C Subramanian
Discussiones Mathematicae Graph Theory 29 (2), 411-418, 2009
62009
Axiomatic characterization of the interval function of a bipartite graph
M Changat, FH Nezhad, N Narayanan
Discrete Applied Mathematics 286, 19-28, 2020
52020
A note on the interval function of a disconnected graph
M Changat, FH Nezhad, HM Mulder, N Narayanan
Discussiones Mathematicae Graph Theory 38 (1), 39-48, 2018
52018
Partitioning a graph into highly connected subgraphs
V Borozan, M Ferrara, S Fujita, M Furuya, Y Manoussakis, D Stolee
Journal of Graph Theory 82 (3), 322-333, 2016
42016
The system can't perform the operation now. Try again later.
Articles 1–20